How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Mark Your Own Question
Dr. Mark
Dr. Mark, Neurologist (MD)
Category: Neurology
Satisfied Customers: 1985
Experience:  Neurosurgeon - Brain, spine, and peripheral nerve surgery
206912
Type Your Neurology Question Here...
Dr. Mark is online now
A new question is answered every 9 seconds

Took tamoxifen years, now having panic attacks, fear of

Customer Question

Took tamoxifen for 15 years, now having panic attacks, fear of riding in wheel chair, not walking, having jerking from head to knees, dizzy.
Submitted: 1 year ago.
Category: Neurology
Expert:  Dr. David replied 1 year ago.

This is Dr. David

I am sorry you are having panic attacks and anxiety symptoms.

you need to see your doctor about treatment for your excessive anxiety symptoms and panic attack symptoms.

your anxiety may not be due to tamoxifen.

why are you taking the tamoxifen for so long, do you have a history of metastatic breast cancer?